Nursing Fundamentals and Clinical Practice: cram pack

Formula sheets, the key method steps for every topic and 18 practice problems, with full solutions at the back.

New problemsBack to the course

In the print window, choose “Save as PDF” to keep a copy on your device.

1Formulas and methods

Arterial blood gas interpretation

Normal ranges
pH 7.35–7.45, PaCO₂ 35–45 mmHg (4.7–6.0 kPa), HCO₃⁻ 22–26 mmol/L
ROME
Respiratory: PaCO₂ opposite to pH; Metabolic: HCO₃⁻ equal to pH
Winter’s formula
PaCO₂ = 1.5·HCO₃⁻ + 8 ± 2
Metabolic alkalosis
PaCO₂ ≈ 0.7·HCO₃⁻ + 21
Anion gap
AG = Na⁺ − (Cl⁻ + HCO₃⁻) ≈ 8–12
Albumin-corrected gap
AG + 2.5·(4.0 − alb g/dL) = AG + 0.25·(40 − alb g/L)
Delta ratio
(AG − 12)/(24 − HCO₃⁻)
P/F ratio
PaO₂/FiO₂
Alveolar gas equation
PAO₂ = FiO₂·(760 − 47) − PaCO₂/0.8
Serum osmolality
2·Na⁺ + glucose + urea (2·Na⁺ + glucose/18 + BUN/2.8)

Method

  1. Read the pH: below 7.35 is acidosis, above 7.45 alkalosis.
  2. Find the value that explains it: PaCO₂ moving opposite to the pH is respiratory, HCO₃⁻ moving with the pH is metabolic.
  3. Look at the other value: normal means uncompensated, abnormal in the compensating direction means partial compensation, and a normal pH with both abnormal means full compensation.
  4. In a metabolic acidosis, compare PaCO₂ with Winter’s formula, 1.5·HCO₃⁻ + 8 ± 2, and calculate the anion gap Na⁺ − (Cl⁻ + HCO₃⁻).
  5. Check a high anion gap with the delta ratio and, when albumin is low, with the corrected gap.

Clinical assessment scores

Glasgow Coma Scale
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
APGAR
5 signs × 0–2 = 0–10; 7–10 reassuring, 4–6 moderately abnormal, 0–3 low
Braden scale
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 at risk
Morse fall scale
falls 25, diagnosis 15, aid 15/30, IV 20, gait 10/20, mental status 15
NEWS2 risk
0–4 low; single 3 low–medium; 5–6 medium; ≥ 7 high
Mean arterial pressure
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
Pulse pressure and shock index
PP = SBP − DBP, SI = HR/SBP
Body mass index
BMI = kg/m² = 703·lb/in²

Method

  1. Find the score sheet that the question uses and its range (GCS 3–15, APGAR 0–10, Braden 6–23, Morse 0–125).
  2. Score every item separately, matching the description to its level.
  3. Add the item scores and check that the total lies inside the range.
  4. Apply the cut-offs: for NEWS2 also look for any single parameter scoring 3.
  5. For derived values use MAP = (SBP + 2·DBP)/3, PP = SBP − DBP, SI = HR/SBP and BMI = kg/m².

Enteral & parenteral nutrition calculations

Daily volume
mL = kcal / (kcal/mL)
Continuous feed
mL/h = daily volume / hours of feeding
Bolus feed
mL per feed = daily volume / number of feeds
Energy and protein delivered
kcal = mL × kcal/mL; g = L × g/L
Free water
mL = formula volume × water fraction
Ideal body weight (Devine)
men 50 + 2.3 × (in − 60); women 45.5 + 2.3 × (in − 60); 1 in = 2.54 cm
Body mass index
BMI = kg/m²
Parenteral nutrition
dextrose 3.4 kcal/g, amino acids 4 kcal/g, lipid 20% 2.0 kcal/mL, 10% 1.1 kcal/mL
Nitrogen
g N = g protein / 6.25
Glucose infusion rate
GIR = mg/(kg·min) = % × mL/h / (6 × kg)

Method

  1. Write down what is asked: a pump rate, a volume, kilocalories, grams of protein or water.
  2. Turn energy into volume with mL = kcal/(kcal/mL), and volume into protein with litres × g/L.
  3. Divide by the hours the feed actually runs for a rate, or by the number of feeds for a bolus.
  4. For needs, multiply kcal/kg or g/kg by the weight the rule names; find the ideal body weight with Devine: 50 or 45.5 + 2.3 × (inches − 60).
  5. For PN, find grams as % × mL/100, then use 3.4 kcal/g for dextrose, 4 kcal/g for amino acids and the stated kcal/mL for lipid.

ECG rhythm strip interpretation

Paper (25 mm/s, 10 mm/mV)
1 small box = 0.04 s, 1 large box = 0.20 s, 10 mm = 1 mV
Heart rate, regular rhythm
300 ÷ large boxes = 1500 ÷ small boxes = 60 ÷ RR (s)
Heart rate, irregular rhythm
QRS complexes in 6 s × 10
Normal PR interval
0.12–0.20 s
Normal QRS duration
< 0.12 s
QTc (Bazett)
QT/√RR
QTc (Fridericia)
QT/∛RR
QTc (Framingham)
QT + 154·(1 − RR)
Sinus rates
bradycardia < 60, normal 60–100, tachycardia > 100 /min
Escape rates
junctional 40–60, ventricular 20–40 /min
Fast rhythms
SVT 150–250 /min (narrow), VT > 100 /min (wide)

Method

  1. Rate: for a regular rhythm divide 300 by the large boxes or 1500 by the small boxes between two R waves; for an irregular rhythm count the QRS complexes in 6 seconds and multiply by 10.
  2. Rhythm: compare the R–R intervals. Equal is regular; a repeating pattern is regularly irregular; no pattern at all is irregularly irregular.
  3. P waves: is there an upright P wave in lead II before every QRS, all alike? Look for fibrillatory or sawtooth waves, inverted P waves and P waves without a QRS.
  4. PR interval: from the start of P to the start of the QRS, normally 0.12–0.20 s and constant. Watch whether it lengthens, stays fixed before a dropped beat, or varies at random.
  5. QRS duration: below 0.12 s is narrow; 0.12 s or more is wide. Then name the rhythm, and for the QT use QTc = QT/√RR (Bazett) with times in seconds.

Prioritization & delegation

Method

  1. Ask what will harm the patient soonest if nothing is done.
  2. Apply ABC (C-A-B in cardiac arrest), then Maslow: physiological needs before safety, safety before psychological needs.
  3. Compare the options: acute before chronic, unstable before stable, unexpected before expected, systemic before local, and check each finding against the patient’s baseline.
  4. Assess before you act unless it is an emergency; then choose the step the others depend on.
  5. For delegation, check the five rights: task, circumstance, person, directions and supervision. Assessment, teaching and evaluation stay with the RN.

Infection control & patient safety

Method

  1. Start with standard precautions for every patient: hand hygiene, PPE for the expected exposure, safe sharps.
  2. Add precautions by route: contact (gown, gloves), droplet (surgical mask), airborne (N95, negative-pressure room).
  3. Keep sterile items sterile: if in doubt, it is not sterile; replace, never wipe.
  4. Prevent harm in the environment: fall measures, restraints only as a last resort, RACE and PASS for fire.
  5. Check the rights of medication administration, two identifiers and extra safeguards for high-alert drugs; report errors and near misses.

Lab values & electrolytes

Method

  1. Compare the value with the laboratory’s own reference range, then with the patient’s baseline and trend.
  2. Check the sample: hemolysis, a delay, or blood drawn near an IV can give false results.
  3. Link the value to its typical signs and to the drugs and conditions that cause it.
  4. Look for interactions: low potassium or magnesium increases digoxin toxicity; dehydration raises lithium.
  5. Act on the patient: assess, hold a drug if the level is unsafe, read back critical values and inform the prescriber.

2Practice problems

1.Nursing fundamentalsMedium

Which medicine commonly causes constipation?

  1. ACodeine
  2. BSenna
  3. CDocusate
  4. DLactulose
2.Nursing fundamentalsHard

Why are a patient's observations checked about 15 minutes after a blood transfusion starts?

  1. AIt is only for record-keeping purposes
  2. BIt is the time the blood takes to warm up
  3. CReactions only ever occur after the transfusion ends
  4. DSerious reactions often happen early in a transfusion
3.Clinical nursingMedium

Which blood results are typical of Addison's disease (primary adrenal insufficiency)?

  1. AHigh sodium and low potassium
  2. BLow haemoglobin and high platelets
  3. CHigh glucose and high calcium
  4. DLow sodium and high potassium
4.Clinical nursingHard

A patient with a tracheostomy suddenly cannot breathe and the tube appears blocked. What is the first action?

  1. ADeflate the cuff and leave the patient
  2. BRemove the inner tube (cannula) and check whether it is blocked
  3. CWait for the doctor before doing anything
  4. DGive oxygen through the mouth only
5.Arterial blood gas interpretationMedium

A practice gas shows a metabolic acidosis with HCO₃⁻ 18 mmol/L. Use Winter’s formula to find the expected PaCO₂ (the centre of the range) in mmHg.

HCO₃⁻ 18 mmol/L
PaCO₂ = mmHg
6.Arterial blood gas interpretationHard
pH7.357.457.28PaCO₂mmHg354522HCO₃⁻mmol/L222610appropriate compensationadded respiratory acidosisadded respiratory alkalosis

A practice gas shows a metabolic acidosis: pH 7.28, PaCO₂ 22 mmHg (2.9 kPa), HCO₃⁻ 10 mmol/L. Compare the measured PaCO₂ with Winter’s formula. Click your interpretation.

pH 7.28PaCO₂ 22 mmHg (2.9 kPa)HCO₃⁻ 10 mmol/L
  1. 1appropriate compensation
  2. 2added respiratory acidosis
  3. 3added respiratory alkalosis
7.Clinical assessment scoresMedium
E2 / 4+V2 / 5+M? / 6GCS 5?

Practice exercise (made-up values, not clinical guidance). A practice chart records GCS 5, with E2 and V2. What motor score M was recorded, and which response does it describe? Give the number.

GCS 5E2V2
M =
8.Clinical assessment scoresHard
low riskmoderate riskhigh risk

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Morse fall scale: history of falling in the last 3 months: no; secondary diagnosis: yes; ambulatory aid: holds on to furniture; IV therapy or saline lock: no; gait: normal, bed rest or wheelchair; mental status: overestimates or forgets limits. Using the cut-offs 0–24 low, 25–44 moderate and 45 or more high, click the fall-risk level.

  1. 1low risk
  2. 2moderate risk
  3. 3high risk
9.Enteral & parenteral nutrition calculationsMedium
183 cmmanIBW = ? kg

Practice exercise (made-up values, not clinical guidance). Use the Devine formula to find the ideal body weight IBW of a man who is 183 cm tall (1 in = 2.54 cm). Round to one decimal place.

183 cmman1 in = 2.54 cm
IBW = kg
10.Enteral & parenteral nutrition calculationsHard
6.5 kgdextrose 12.5%19 mL/hGIR = ? mg/kg/min

Practice exercise (made-up values, not clinical guidance). A child who weighs 6.5 kg receives 12.5% dextrose at 19 mL/h. Find the glucose infusion rate GIR in mg/kg/min. Round to two decimal places.

6.5 kg12.5%19 mL/h
GIR = mg/kg/min
11.ECG rhythm strip interpretationMedium
II25 mm/s · 10 mm/mV

Measure the QT interval and the R–R interval on this regular lead II strip, then calculate the rate-corrected QTc with Bazett’s formula QTc = QT/√RR (both in seconds). Give the answer in seconds to three decimals.

lead II, 25 mm/s, 10 mm/mV1 small box = 0.04 s, 1 large box = 0.20 sstrip length 6 s
QTc = s
12.ECG rhythm strip interpretationHard
II25 mm/s · 10 mm/mVasystolethird-degree (complete) AV blockidioventricular rhythmjunctional rhythm

Identify the rhythm on this lead II strip. Click your answer.

lead II, 25 mm/s, 10 mm/mV1 small box = 0.04 s, 1 large box = 0.20 sstrip length 6 s
  1. 1asystole
  2. 2third-degree (complete) AV block
  3. 3idioventricular rhythm
  4. 4junctional rhythm
13.Prioritization & delegationMedium

An anxious patient is breathing very fast and has tingling fingers. The blood gas shows pH 7.51 and PaCO₂ 29 mmHg (3.9 kPa). What should the nurse do first?

  1. AGive IV sodium bicarbonate as soon as it can be found
  2. BEncourage the patient to breathe even faster
  3. CGive oxygen at the highest flow and leave the room
  4. DStay with the patient and coach slow, calm breathing
14.Prioritization & delegationHard

A patient takes lithium. Which statement shows a need for further teaching?

  1. A“I will go for my blood tests as planned.”
  2. B“I will take ibuprofen every day for my headaches.”
  3. C“I will drink enough fluid every day.”
  4. D“I will keep my daily salt intake about the same as usual.”
15.Infection control & patient safetyMedium

A family member will visit a patient on contact precautions. What should the nurse do?

  1. ATell them precautions only apply to staff
  2. BShow them how to use the gown and gloves and how to clean their hands
  3. CAsk them to wear an N95 respirator only, with no gown or gloves
  4. DTell them visits are not allowed at all
16.Infection control & patient safetyHard

A hospital will introduce new infusion pumps and wants to find out how the process could fail before any harm occurs. Which method fits best?

  1. AAn incident report for each new pump
  2. BA morbidity and mortality meeting
  3. CFailure mode and effects analysis (FMEA)
  4. DRoot cause analysis (RCA) of the new pumps
17.Lab values & electrolytesMedium

A patient on warfarin for atrial fibrillation has a target INR of 2.0–3.0. How does the usual target for a patient with a mechanical mitral valve compare?

  1. AHigher, about 2.5–3.5
  2. BLower, about 1.0–1.5
  3. CThe same, 2.0–3.0
  4. DMuch higher, about 5.0–6.0
18.Lab values & electrolytesHard

A man of Mediterranean descent develops dark urine, jaundice and a falling hemoglobin a few days after eating fava beans. Which condition is most likely?

  1. AVitamin B12 deficiency anemia
  2. BSickle cell crisis with vaso-occlusion
  3. CG6PD deficiency with acute hemolysis
  4. DIron-deficiency anemia from poor diet

3Solutions

1.Nursing fundamentals

Answer: A · Codeine

Why this is the answer

Opioids such as codeine and morphine slow gut movement and commonly cause constipation. Senna, lactulose and docusate are laxatives.

Answer

A · Codeine
2.Nursing fundamentals

Answer: D · Serious reactions often happen early in a transfusion

Why this is the answer

Severe reactions, such as ABO incompatibility and anaphylaxis, often appear soon after starting. Observations before, at about 15 minutes and at the end, plus close watching, allow early action.

Answer

D · Serious reactions often happen early in a transfusion
3.Clinical nursing

Answer: D · Low sodium and high potassium

Why this is the answer

Without aldosterone, the kidneys lose sodium and retain potassium. Patients may also have low blood pressure, low glucose and increased skin pigmentation.

Answer

D · Low sodium and high potassium
4.Clinical nursing

Answer: B · Remove the inner tube (cannula) and check whether it is blocked

Why this is the answer

Following emergency algorithms, remove the inner cannula first, attempt suction and call for help. If that fails, further steps include cuff deflation and changing the tube.

Answer

B · Remove the inner tube (cannula) and check whether it is blocked
5.Arterial blood gas interpretation

Answer: PaCO₂ = 35 mmHg

Expected compensation: in metabolic acidosis Winter’s formula predicts PaCO₂ = 1.5·HCO₃⁻ + 8 ± 2 mmHg; a measured value above that range points to an additional respiratory acidosis, below it to an additional respiratory alkalosis. The anion gap AG = Na⁺ − (Cl⁻ + HCO₃⁻), normally about 8–12 mmol/L, separates high-gap from normal-gap metabolic acidosis; low albumin hides a high gap (add 2.5 per g/dL that albumin is below 4.0). The delta ratio (AG − 12)/(24 − HCO₃⁻) between about 0.8 and 2 fits a pure high-gap acidosis (some texts use 1 instead of 0.8), below that an added normal-gap acidosis, and above 2 an added metabolic alkalosis.

Winter’s formula

PaCO₂ = 1.5·18 + 8 = 35 mmHg
range: 33–37 mmHg

Answer

PaCO₂ = 35 mmHg
6.Arterial blood gas interpretation

Answer: appropriate compensation

Expected compensation: in metabolic acidosis Winter’s formula predicts PaCO₂ = 1.5·HCO₃⁻ + 8 ± 2 mmHg; a measured value above that range points to an additional respiratory acidosis, below it to an additional respiratory alkalosis. The anion gap AG = Na⁺ − (Cl⁻ + HCO₃⁻), normally about 8–12 mmol/L, separates high-gap from normal-gap metabolic acidosis; low albumin hides a high gap (add 2.5 per g/dL that albumin is below 4.0). The delta ratio (AG − 12)/(24 − HCO₃⁻) between about 0.8 and 2 fits a pure high-gap acidosis (some texts use 1 instead of 0.8), below that an added normal-gap acidosis, and above 2 an added metabolic alkalosis.

Expected PaCO₂

1.5·10 + 8 = 23 → 21–25 mmHg

Compare

measured: 22 mmHg → appropriate compensation

Answer

appropriate compensation
7.Clinical assessment scores

Answer: M = 1

Glasgow Coma Scale: add the best response in three areas. Eye opening E: 4 spontaneous, 3 to sound or speech, 2 to pressure, 1 none. Verbal V: 5 oriented, 4 confused, 3 inappropriate words, 2 incomprehensible sounds, 1 none. Motor M: 6 obeys commands, 5 localises, 4 normal flexion (withdraws), 3 abnormal flexion, 2 extension, 1 none. The total runs from 3 to 15. After a head injury, 13–15 is usually called mild, 9–12 moderate and 3–8 severe.

Motor score

M = 5 − 2 − 2 = 1
M1: no movement at all

Answer

M = 1
8.Clinical assessment scores

Answer: high risk

Morse fall scale: six items. History of falling: no 0, yes 25. Secondary diagnosis: no 0, yes 15. Ambulatory aid: none, bed rest or nurse assistance 0; crutches, cane or walker 15; holding on to furniture 30. IV therapy or saline lock: no 0, yes 20. Gait: normal, bed rest or wheelchair 0; weak 10; impaired 20. Mental status: knows own limits 0; overestimates or forgets limits 15. The total runs from 0 to 125. Risk cut-offs differ between hospitals; a common set is 0–24 low, 25–44 moderate and 45 or more high.

Score each item

history of falling in the last 3 months: no → 0
secondary diagnosis: yes → 15
ambulatory aid: holds on to furniture → 30
IV therapy or saline lock: no → 0
gait: normal, bed rest or wheelchair → 0
mental status: overestimates or forgets limits → 15

Add

Morse total = 0 + 15 + 30 + 0 + 0 + 15 = 60

Risk level

60 → high risk

Answer

high risk
9.Enteral & parenteral nutrition calculations

Answer: IBW = 77.7 kg

Needs and free water: energy needs are often estimated as kcal/kg/day × weight and protein needs as g/kg/day × weight. A formula is only partly water, so its free water = volume × water fraction; water flushes make up the rest of the daily fluid goal. Ideal body weight (Devine): IBW = 50 kg + 2.3 kg for every inch over 5 feet (60 in) for men, and 45.5 kg + 2.3 kg per inch over 60 in for women; 1 in = 2.54 cm. The formula is meant for adults at least 152.4 cm (5 ft) tall. The numbers are for practice only; at the bedside always follow local protocols and have high-risk doses double-checked.

Height in inches

183 cm/2.54 = 72.05 in

Ideal body weight (Devine)

IBW = 50 + 2.3·(72.05 − 60) = 77.71 ≈ 77.7 kg

Answer

IBW = 77.7 kg
10.Enteral & parenteral nutrition calculations

Answer: GIR = 6.09 mg/kg/min

Parenteral nutrition: dextrose provides 3.4 kcal/g, amino acids 4 kcal/g and lipid emulsion the kcal/mL stated (2 kcal/mL for 20%, 1.1 kcal/mL for 10%). Grams = % × mL/100. Non-protein kcal (NPC) = dextrose + lipid kcal; nitrogen = protein/6.25. The glucose infusion rate (GIR) in mg/kg/min = dextrose mg/(kg × minutes). The numbers are for practice only; at the bedside always follow local protocols and have high-risk doses double-checked.

Dextrose concentration

12.5% = 125 mg/mL

Dextrose per minute

125·19/60 = 39.58 mg/min

Per kilogram

GIR = 39.58/6.5 = 6.09 mg/kg/min

Answer

GIR = 6.09 mg/kg/min

Shortcut: GIR = % dextrose × mL/h/(6 × kg).

11.ECG rhythm strip interpretation

Answer: QTc = 0.524 s

QT and QTc: the QT interval runs from the start of the QRS complex to the end of the T wave. It shortens as the heart rate rises, so it is corrected for rate with the R–R interval in seconds: Bazett QTc = QT/√RR and Fridericia QTc = QT/∛RR. Bazett is the formula most textbooks use; it over-corrects at fast rates, where Fridericia is preferred. Limits differ between references: a QTc above about 0.45 s in men or 0.46 s in women is usually called prolonged, and above 0.50 s markedly prolonged.

Measure

QT = 12 × 0.04 = 0.48 s
RR = 21 × 0.04 = 0.84 s

Bazett’s formula

QTc = 0.48/√0.84 = 0.48/0.9165 = 0.524 s

Answer

QTc = 0.524 s

Above 0.50 s: markedly prolonged. (524 ms)

12.ECG rhythm strip interpretation

Answer: idioventricular rhythm

More ventricular rhythms: torsades de pointes is a polymorphic ventricular tachycardia, usually 150–250/min, in which the wide complexes change in height and twist around the baseline, pointing up for a few beats and then down. Textbooks link it to a prolonged QT interval, and magnesium sulfate is the drug resuscitation guidelines name for it. An idioventricular rhythm is a ventricular escape rhythm: regular, wide QRS (0.12 s or more), no P waves, at 20–40/min (an accelerated idioventricular rhythm runs at 40–100/min). Monomorphic VT has identical wide complexes at more than 100/min. VF is chaotic, without any repeating complex.

Five steps

1. Rate: R–R = 59 small boxes, 1500 ÷ 59 ≈ 25 per minute.
2. Rhythm: regular, every R–R is 2.36 s.
3. P waves: none identifiable.
4. PR interval: not measurable.
5. QRS: 0.18 s, wide (0.12 s or more) and bizarre, with the T wave pointing the other way.

Interpretation

idioventricular rhythm

Answer

idioventricular rhythm

An idioventricular rhythm is an escape rhythm: the ventricles take over because the pacemakers above them have failed.

13.Prioritization & delegation

Answer: D · Stay with the patient and coach slow, calm breathing

Why this is the answer

These results show respiratory alkalosis caused by hyperventilation. Calming the patient and coaching slower breathing lets carbon dioxide return to normal; the nurse also looks for physical causes.

Answer

D · Stay with the patient and coach slow, calm breathing
14.Prioritization & delegation

Answer: B · “I will take ibuprofen every day for my headaches.”

Why this is the answer

NSAIDs such as ibuprofen can raise lithium levels and cause toxicity. Steady fluid and salt intake and regular blood tests help keep levels safe.

Answer

B · “I will take ibuprofen every day for my headaches.”
15.Infection control & patient safety

Answer: B · Show them how to use the gown and gloves and how to clean their hands

Why this is the answer

Visitors are taught how to put on and remove PPE as required by the policy and how to perform hand hygiene, so they protect themselves and other patients.

Answer

B · Show them how to use the gown and gloves and how to clean their hands
16.Infection control & patient safety

Answer: C · Failure mode and effects analysis (FMEA)

Why this is the answer

FMEA is a proactive method that looks at each step of a process, asks how it could fail and what the effect would be, and changes the process in advance. Root cause analysis is used after an event has happened.

Answer

C · Failure mode and effects analysis (FMEA)
17.Lab values & electrolytes

Answer: A · Higher, about 2.5–3.5

Why this is the answer

Mechanical heart valves, especially in the mitral position, have a high risk of thrombosis, so the INR target is usually higher, about 2.5–3.5. An INR of 5 or more carries a high bleeding risk.Checked against: Label: WARFARIN SODIUM tablet · DailyMed (NLM/FDA) (2012)

Answer

A · Higher, about 2.5–3.5
18.Lab values & electrolytes

Answer: C · G6PD deficiency with acute hemolysis

Why this is the answer

G6PD deficiency makes red cells vulnerable to oxidative damage. Fava beans, some drugs (such as primaquine and some sulfonamides) and infections can trigger acute hemolysis, with dark urine, jaundice and anemia. Triggers are avoided.

Answer

C · G6PD deficiency with acute hemolysis

ExamProblems · examproblems.com/courses/nursing-fundamentals